MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Codes Blurred Vision (2137); Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 10/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-14- insufficient blood sample applied to strip (user) test strip udi#((b)(4).Note: manufacturer contacted customer on 11/9/2018 in a follow-up call in order to ensure the customer's condition since the initial call; customer condition improved.No symptoms or medical attention reported since the original call.Customer satisfied with the replacement product.
 
Event or Problem Description
Consumer reported complaint for e-2 error: sample not detected or using wrong test strip.Wife is calling on behalf of the customer.The e-2 error occurred when the blood sample was absorbed.Customer was using the correct test strips for the meter.During the call, back to back blood tests were performed by the customer and produced test results of e-2 and e-2 using truemetrix meter.At the time of the call, customer's wife reported customer was frequently thirsty, had blurry vision, frequent urination, felt weak and was hungry.Customer was advised to seek medical attention.Customer was unable to continue with the troubleshooting process and no further information was able to be obtained.At call back on (b)(6) 2018, the customer's condition had improved and he did not currently have any diabetic symptoms.Customer stated that on (b)(6) 2018 he had gone to the eye doctor and that his vision is no longer blurry.The customer's blood glucose test result when at the doctor's office was 190 mg/dl and the doctor told customer to take his insulin.The customer was also able to continue with the troubleshooting process.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 02/15/2020 and open vial date is (b)(6) 2018.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8094952
Report Number1000113657-2018-01194
Device Sequence Number16842035
Product Code NBW
UDI-Device Identifier00010939719447
UDI-Public(01)00010939719447
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/15/2020
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2897
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2018
Initial Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1